Title

A new species of the morid genus Gadella (Teleostei: Gadiformes) from the Galapagos Islands

SMC Author

Douglas Long

Status

Faculty

School

School of Science

Department

Biology

Document Type

Article

Publication Date

1-1-1998

Scholarly

yes

Peer Reviewed

1

DOI

10.1007/BF02678568

Disciplines

Biology

Original Citation

Long, Douglas J. and McCosker, J.E. 1998. A new species of the morid genus Gadella (Teleostei: Gadiformes) from the Galapagos Islands. Ichthyological Research. 45(1): 1-5.

This document is currently not available here.

Share

COinS